I take Luteara, but I haven't taken it in 2 weeks because I missed too many doses in a row and so now I'm going to be starting it up again tomorrow with the new month, HOWEVER I'm scared shitless that with the lutera in my system that I'll suddenly contract the rash (which in the 2 days I've been on the lamictal now I've managed to avoid) or that the lami will make the bc ineffective or the bc will do that to the lami. Does anyone KNOW if I should be concerned?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...